このエントリーをはてなブックマークに追加
ID 56014
フルテキストURL
著者
Shigekawa, Ichiro Department of Mathematics Graduate School of Science Kyoto University
抄録
We discuss a non-symmetric diffusion process on the Wiener space. The process we consider is generated by A = L + b, L being the Ornstein-Uhlenbeck operator and b being a vector eld. Under suitable integrability condition for b, we show the existence of associated diffusion process. We also investigate the domain of the generator. Further we consider a similar problem in the nite dimensional Euclidean space.
キーワード
non-symmetric Dirichlet form
Wiener space
logarithmic Sobolev inequality
generator domain
備考
Mathematics Subject Classi cation. Primary 60J60; Secondary 60H07.
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
137
終了ページ
153
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/7